Classification of the binary self-dual [42,21,8] codes having an automorphism of order 3


Буюклиева, Стефка (2007) Classification of the binary self-dual [42,21,8] codes having an automorphism of order 3 Finite Fields and Their Applications, vol.13, pp. 605-615


 All optimal binary self-dual codes of length 42 which have an automorphism of order 3 are constructed. In this way we complete the classification of [42,21,8] SD codes having an automorphism of odd prime order.
  Статия
 Self-dual codes, Self-orthogonal codes, Automorphisms


Природни науки, математика и информатика
Природни науки, математика и информатика Математика
Природни науки, математика и информатика Информатика и компютърни науки

Natural sciences, mathematics and informatics
Natural sciences, mathematics and informatics Mathematics
Natural sciences, mathematics and informatics Informatics and Computer Science

 Издадено
  3987
 Стефка Буюклиева

1. Hyun Jin Kim, Yoonjin Lee, Construction of isodual codes over GF(q), Finite Fields and Their Applications, vol. 45 (2017), 372--385.

Научният архив поддържа инициативата за отворен достъп OAI 2.0 с начален адрес: http://da.uni-vt.bg/oai2/